Homogeneous Cauchy-Riemann structures
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 18 (1991) no. 2, p. 193-212
@article{ASNSP_1991_4_18_2_193_0,
     author = {Kr\"uger, Andreas},
     title = {Homogeneous Cauchy-Riemann structures},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 18},
     number = {2},
     year = {1991},
     pages = {193-212},
     zbl = {0787.32022},
     mrnumber = {1129301},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1991_4_18_2_193_0}
}
Krüger, Andreas. Homogeneous Cauchy-Riemann structures. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 18 (1991) no. 2, pp. 193-212. http://www.numdam.org/item/ASNSP_1991_4_18_2_193_0/

[1] A. Andreotti - G.A. Fredricks, Embeddability of real analytic Cauchy-Riemann manifolds, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4), Vol. VI, 1 (1979), 285-304, MR 80h: 32019. | Numdam | MR 541450 | Zbl 0449.32008

[2] H. Azad, Levi-Curvature of manifolds with a Stein rational fibration, Manuscripta Math, 50 (1985), 269-311, MR 87i: 32046. | MR 784146 | Zbl 0577.32013

[3] H. Azad - A. Huckleberry - W. Richthofer, Homogeneous CR-manifolds, J. Reine Angew. Math. 358 (1985), 125-154, MR 87g: 32035. | MR 797679 | Zbl 0553.32016

[4] M.S. Baouendi - L.P. Rothschild, Embeddability of abstract CR structures and integrability of related systems, Ann. Inst. Fourier(Grenoble) 37.3 (1987), 131-141 (Their notion of "integrability" is different from the one adopted in this paper), MR 89c: 32053. | Numdam | MR 916277 | Zbl 0619.58001

[5] M.S. Baouendi - L.P. Rothschild - F. Treves, CR structures with group action and extendability of CR functions, Invent. Math. 82 (1985), 359-396, MR 87: 32028. | MR 809720 | Zbl 0598.32019

[6] A. Borel, Some remarks about Lie groups transitive on spheres and tori, Bull. Amer. Math. Soc. 55 (1949), 580-587, MR 10-680. | MR 29915 | Zbl 0034.01603

[7] A. Borel, Le plan projectif des octaves et les sphères comme espaces homogènes, C.R. Acad. Sci. Paris 230 (1950), 1378-1380, MR 11-640. | MR 34768 | Zbl 0041.52203

[8] D. Burns, JR. - S. Shnider, Spherical hypersurfaces in complex manifolds, Invent. Math. 33 (1976) 3, 223-246, MR 54# 7875. | MR 419857 | Zbl 0357.32012

[9] F. Ehlers - W.D. Neumann - J. Scherk, Links of surface singularities and CR space forms, Comment. Math. Helv. 62 (1987), 240-264, MR 88k: 32022. | MR 896096 | Zbl 0626.32032

[10] D. Feldmueller - R. Lehmann, Homogeneous CR-hypersurface-structures on spheres, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4), 14 (1987), 513-525. | Numdam | MR 963488 | Zbl 0658.32014

[11] A. Frölicher, Zur Differentialgeometrie der komplexen Strukturen, Math. Ann. 129 (1955), 50-95, MR 16-857. | MR 68282 | Zbl 0068.35904

[12] H. Gluck - F. Warner - W. Ziller, The geometry of the Hopf fibrations, Enseign. Math (2) 32 (1986), 173-198, MR 88e: 53067. | MR 874686 | Zbl 0616.53038

[13] S.J. Greenfield, Cauchy-Riemann equations in several variables, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (3) 12 (1968), 275-314, MR 38# 6097. | Numdam | MR 237816 | Zbl 0159.37502

[14] R. Harvey - H.B. Lawsonjr., Calibrated geometries, Acta Math.148, (Uppsala 1982), 47-157, MR 85i: 53058. | MR 666108 | Zbl 0584.53021

[15] W.-C. Hsiang - W.-Y. Hsiang, Classification of differentiable actions on Sn, Rn, and Dn with Sk as the principal orbit type, Ann. of Math. (2) 82 (1965), 421-433, MR 31# 5922. | MR 181695 | Zbl 0132.19801

[16] A.T. Huckleberry - W. Richthofer, Recent developments in homogeneous CRhypersurfaces, in: A. Howard, P.-M. Wong (eds.): Contributions to several complex variables, (proceedings of a conference in honor of Wilhelm Stoll, held at Notre Dame, October, 1984) Vieweg Verlag, Braunschweig 1986, ISBN 3-528-08964-4, 149-177, MR 87k: 32057. | Zbl 0596.32038

[17] A.T. Huckleberry - D.M. Snow, Almost-homogeneous Kähler manifolds with hypersurface orbits, Osaka J. Math. 19 (1982), 763-786, MR 84i: 32042. | MR 687772 | Zbl 0507.32023

[18] A. Krüger, Homogeneous Cauchy-Riemann structures, Dissertation at the University of Notre Dame, IN, USA, April 1985; available through University Microfilms International, Ann Arbor, MI, USA.

[19] J.L. Koszul, Sur la forme hermitienne canonique des espaces homogènes complexes, Canad. J. Math. 7 (1955), 562-576, MR 17-1109. | MR 77879 | Zbl 0066.16104

[20] F.M. Malyšev, Complex homogeneous spaces of semisimple Lie groups of the first category, Math. USSR-Izv. 9 (1975), 939-950, MR 53# 5953. | MR 402132 | Zbl 0338.53036

[21] F.M. Malyšev, Complex homogeneous spaces of the Lie group SO(2k+1,2l+1), Math. USSR-Izv. 10 (1976), no. 4, 763-782, MR 54# 7876. | MR 419858 | Zbl 0372.53026

[22] F.M. Malyšev, Complex homogeneous spaces of semisimple Lie groups of type Dn, Math, USSR-Izv. 11 (1977), no. 4, MR 58# 17238. | Zbl 0388.53015

[23] D. Montgomery, Simply connected homogeneous spaces, Proc. Amer. Math. Soc. 1 (1950), 467-469, MR12-242. | MR 37311 | Zbl 0041.36309

[24] D. Montgomery - H. Samelson, Transformation groups on spheres, Ann. of Math. 44.3 (1943), 454-470, MR 5-60. | MR 8817 | Zbl 0063.04077

[25] A. Morimoto - T. Nagano, On pseudo-conformal transformations of hypersurfaces, J. Math. Soc. Japan 15.3 (1963), 289-300, MR 27# 5275. | MR 155341 | Zbl 0119.06701

[26] A.L. Oniščik, On Lie groups transitive on compact manifolds III, Math. USSR-Sb. 4.2 (1968), 233-240, MR 36# 6547, see also MR 40# 5795. | Zbl 0198.29001

[27] A.L. Oniščik, Decompositions of reductive Lie groups, Math. USSR-Sb. 9.4 (1969), 515-554, MR 43# 3393. | MR 277660 | Zbl 0227.22013

[28] J. Poncet, Groupes de Lie compacts de transformations de l'espace euclidien et les sphères comme espaces homogènes, Comment. Math. Helv. 33 (1959), 109-120, MR 21# 2708. | MR 103946 | Zbl 0084.19006

[29] H. Samelson, A class of complex-analytic manifolds, Portugal. Math. 12 (1953), 129-132, MR 15-505. | MR 59287 | Zbl 0052.02405

[30] T. Sasaki, Classification of left invariant complex structures on GL(2,R) and U(2), Kumamoto J. Math. 14 (1981), 115-123, MR 84b: 53050. | MR 621095 | Zbl 0447.32007

[31] T. Sasaki, Classification of left invariant complex structures on SL(3,R), Kumamoto J. Math. 15 (1982), 59-72, MR 84c: 32034. | MR 671021 | Zbl 0509.32020

[32] D.M. Snow, Invariant complex structures on reductive Lie groups, J. Reine Angew. Math. 371 (1986), 191-215, MR 87k: 32058. | MR 859325 | Zbl 0588.22007

[33] H.C. Wang, Closed manifolds with homogeneous complex structure, Amer. J. Math. 76 (1954), 1-32, MR 16-518. | MR 66011 | Zbl 0055.16603